Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 61-70 of 855 (Search time: 0.008 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
61
QUASITORIC MANIFOLDS OVER A PRODUCT OF SIMPLICES

Choi, S; Masuda, M; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.47, pp.109 - 129, 2010-03

62
Toric cohomological rigidity of simple convex polytopes

Choi, S.; Panov, T.; Suh, Dong Youpresearcher, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.82, pp.343 - 360, 2010-10

63
A DIRECT ALGORITHM FOR ULTRASOUND IMAGING OF INTERNAL CORROSION

Ammari, H; Kang, H; Kim, E; Lim, Mikyoungresearcher; Louati, K, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.49, no.3, pp.1177 - 1193, 2011

64
QUADRISECANT APPROXIMATION OF HEXAGONAL TREFOIL KNOT

Jin, Gyo-Taekresearcher; Park, Seo-Jung, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.12, pp.1685 - 1693, 2011-12

65
PSEUDO-BUTTERWORTH REFINABLE FUNCTIONS

Kim, Hong Ohresearcher; Rae Young Kim; Seung Soo Kim, CURRENT DEVELOPMENT IN THEORY AND APPLICATIONS OF WAVELETS, v.4, pp.1 - 38, 2010-04

66
The kth default time distribution and basket default swap pricing

Choe, Geon Horesearcher; Jang, Hyun Jin, QUANTITATIVE FINANCE, v.11, pp.1793 - 1801, 2011

67
Asymptotic agreement of moments and higher order contraction in the Burgers equation

Chung, Jay-Wan; Kim, Eugenia; Kim, Yong-Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.248, no.10, pp.2417 - 2434, 2010-05

68
ON POSITIVELY CURVED FOUR-MANIFOLDS WITH S(1)-SYMMETRY

Kim, Jin-Hongresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.7, pp.981 - 990, 2011-07

69
ON THE FUNDAMENTAL GROUPS OF POSITIVELY CURVED 5-MANIFOLDS WITH MAXIMAL LOCAL SYMMETRY RANK

Kim, Jin-Hongresearcher; Lee, Hee Kwon, HOUSTON JOURNAL OF MATHEMATICS, v.37, no.3, pp.787 - 792, 2011

70
Generation of Hauptmoduln of Gamma(1)(N) by Weierstrass units and application to class fields

Kim, Chang Heon; Koo, JaKyungresearcher, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, v.9, no.6, pp.1389 - 1402, 2011-12

rss_1.0 rss_2.0 atom_1.0